# SDR 96UAL900213

- Difficulty date: March 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7443U
- Make and model: Boeing 727222
- Aircraft serial: 21897
- Engine: Pwa JT8D15
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE SITE CRACKING WAS FOUND IN 2 LOWER SKIN PANELS OF LT ELEVATOR.  TWO CRACKS TOTALING 9.5 INCHES IN LENGTH FOUND AT APPROX ES19, 9.0 INCH CRACK AT APPROX ES161 AND 7.0 INCH CRACK AT APPROX ES138.  THE INBD LOCATION CRACK EXTENDED.
